# SDR SWAA2021080503155

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 14,023 hours, 31,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP PF FO SIDE OF AIRCRAFT NEAR ROW 12 IS COMING UP AND CREATING A TRIP HAZARD / SECURED LIGHTINT STRIP PER AMM 33-51-15
